MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 44MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 44MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 69-2244
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Surgeon reported that the patient has undergone an urgent revision right total hip replacement due to dislocation of constrained liner.Acetabulum: 44mm stryker trident constrained liner was still engaged with the head and therefore disengaged with the removal key.Stryker rep reported that the bipolar head can be returned, the outer bearing had to be reamed and therefore not available for return.Femur: charnley stem moved and cement mental retained.Surgeon inspected the stem and declared no evidence of wear or impingement.Dislocation occurred on 13th may and surgeon explained that patient was sat washing his foot with the right leg in a figure of 4 position.

Brand Name
ALL POLY CONSTRAINED INSERT 44MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8695412
Report Number0002249697-2019-02241
Device Sequence Number2005525
Product Code KWZ
UDI-Device Identifier07613327025446
UDI-Public07613327025446
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Catalogue Number69-2244
Device Lot NumberPY3Y35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR